# SDR HEEA0011591

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 23063144
- Condition: Clogged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND OIL FILTER BYPASS INDICATOR EXTENDED.  REPLACED WITH SERVICEABLE FILTER.
